advertisement
Question
Posted by: T | 2009/03/04

Contraceptive

Hi Doc

I have been on a contraceptive (Nordette) for more than five months now and have gained 15kg in that time. Is there maybe another contraceptive that i can use that wont make me gain weight? please advise!

Thanks
T

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Nordette would not be the cause of 15kg weight gain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement